Periodic input response of a second-order digital filter with two’s complement arithmetic

Li, Xiangjun and Yu, Xinghuo and Wang, Changhong and Ling, Bingo Wing-Kuen (2009) Periodic input response of a second-order digital filter with two’s complement arithmetic. IEEE Transactions on Circuits and Systems - II: Express Briefs, 56 (3). pp. 225-229. ISSN UNSPECIFIED

Documents
Periodic_Input_Response.pdf
[img]
[Download]
[img]
Preview
PDF
Periodic_Input_Response.pdf - Whole Document

242kB
Item Type:Article
Item Status:Live Archive

Abstract

The dynamic behaviors of a nonlinear second-order
digital filter with two’s complement arithmetic under periodic
inputs are explored. The conditions for avoiding overflow are
derived. Various dynamic periodic responses are analyzed, accompanied
by numerous simulation examples.

Additional Information:The dynamic behaviors of a nonlinear second-order digital filter with two’s complement arithmetic under periodic inputs are explored. The conditions for avoiding overflow are derived. Various dynamic periodic responses are analyzed, accompanied by numerous simulation examples.
Keywords:Chaos, dynamic symbolic sequence, nonlinear
Subjects:H Engineering > H310 Dynamics
Divisions:College of Science > School of Engineering
ID Code:2673
Deposited On:11 Jun 2010 19:18

Repository Staff Only: item control page